Extensions of Liouville's Theorem to n Dimensions.

G.S. Young

Mathematica Scandinavica (1958)

  • Volume: 6, page 289-292
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Young, G.S.. "Extensions of Liouville's Theorem to n Dimensions.." Mathematica Scandinavica 6 (1958): 289-292. <http://eudml.org/doc/165694>.

author = {Young, G.S.},
journal = {Mathematica Scandinavica},
keywords = {complex functions},
pages = {289-292},
title = {Extensions of Liouville's Theorem to n Dimensions.},
url = {http://eudml.org/doc/165694},
volume = {6},
year = {1958},

AU - Young, G.S.
TI - Extensions of Liouville's Theorem to n Dimensions.
JO - Mathematica Scandinavica
PY - 1958
VL - 6
SP - 289
EP - 292
KW - complex functions
UR - http://eudml.org/doc/165694
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.